RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1996 Volume 108, Number 2, Pages 212–248 (Mi tmf1188)

This article is cited in 3 papers

Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory

K. A. Sveshnikovab, P. K. Silaevab

a M. V. Lomonosov Moscow State University, Faculty of Physics
b N. N. Bogoliubov Institute for Theoretical Problems of Microphysics, M. V. Lomonosov Moscow State University

Abstract: Non-perturbative procedure for subtraction of singularities, caused by discontinuous step-like solutions in nonlinear QFT is suggested. We discuss in details the procedure of Lorentz-covariant quantization for topological kinks in (1+1) nonlinear field models. It had been shown that the “quantum copies” of classical kink appears as the result of this procedure. These copies have the same topological charge, but negligibly small size. Moreover, they have negligibly small mass, due to subtraction procedure, that eliminate divergent terms that are proportional to squared delta-function. We give the detailed discussion of these problems for various (1+1) nonlinear models with classical kinks.

Received: 17.02.1995

DOI: 10.4213/tmf1188


 English version:
Theoretical and Mathematical Physics, 1996, 108:2, 1019–1045

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025